# SDR CALA9700042

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO BAY SIDEWALL FLOOR SUPPORT CHANNEL CORRODED AT BS 540, STRINGER 27R.  A FLOOR SUPPORT CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-1 AND 53-10-8.
